# SDR SIMA20171214001

- Difficulty date: December 14, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 31,050 hours, 26,507 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 1385
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

E1 A/ICE FAIL. DURING CLIMB CAUTION MSG KEPT APPEARING. E1 WOULD NOT OPEN WHEN OVERRIDE SET TO ALL DURING CHECKLIST AND DURING ICE TEST E1 WOULD NOT OPEN. ICE TEST FAILED. E2 A/ICE FAIL MSG APPEARED AFTER E1 A/ICE FAIL DURING CLIMB-C/A-ITEM DEFFERED AS PER 30-11 METH 1. AUTH #120286DM-C "M" PROCEDURES C/W. PERFORMED FIM TASK 30-21-00-810-804-A AND FOUND TO BE TRANSITORY CONDITION. REMOVED / INSTALLED E1 ANTI-ICING VALVE AND CHECKED IAW AMM 30-21-01 ALL CHECKS PASS MEL RESTORED. REMOVED / INSTALLED LOW PRESSURE SWITCH AND CHECKED IAW AMM 30-21-02 ALL CHECKS PASS. PRESSUE TRANDUCER RT ENG, P/N APS-5-1500 S/N 834611387
